Get your Health question answered in 3 easy steps

194 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

In have horrible anxiety, chest pain. After having food it went

Hey, you guys, for a year now, I have been having major left sided chest pain . When I first got this pain, I went into the ER twice, and both times they said it was not my heart. They did give me Ibuprofen, which was supposed to kill some inflammation or infection I had contracted inside my chest. But today, I don t know, I only ate once, and just a while ago, I got the horrible anxiety , chest pain again. I ate something and it went away. Is the stomach up there, like near the breastbone? Eating something relieved it. Then sometimes I cannnot eat because I get bad heartburn or chest pain. What the hell is this? I just want it to go away. Is it psychological? How do I stop this? How do I know it s not angina? Also, would nosebleeds mean that I may get a stroke or hemorrage in the future?
Tue, 13 Sep 2011
Report Abuse
Question is related to
Diseases and Conditions ,   ,   ,   ,   ,   ,  
Drug/Medication
General & Family Physician 's  Response
Welcome to HCM.
To rule out the cardiac condition ECG,ECHO is must,go for it and get relaxed.
Your symptoms is suggestive of indigestion,acidity and is called gastritis.
It could be due to stress,anxiety, and wrong diet habbit.
Try to avoid stress.eat more vegetables,fruits and less spicy food.
Try to get your diet at regular time everyday.drink more liquids,water.....Don't take much pain killer it will again cause for gastritis.Yoga and meditation will be helpful.
Consult physician for better guidance and medical management.
I find this answer helpful
General & Family Physician Dr. Akshith's  Response
THANKS FOR THE QUERY,
WITH YOUR HISTORY ESPEIALLY THAT OF IT BEING RELIEVED BY FOOD INTAKE I THINK YOU ARE SUFFERING FROM GASTRITIS AND ULCERS IN THE GASTRIC MUCOSA IT WOULD BE BETTER IF YOU UNDERWENT AN ENDOSCOPY AND CONSULTED A GASTROENETEROLOGIST AS IT DOESNT LOOK LIKE YOU ARE SUFFERING FROM CARDIAC PROBLEMS.
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

I am 56 years old and see my cardiologist regularly for a heart attack (they believe to be stress induced) I had 14 yrs ago. I have rare anxiety attacks which have similar symptons to my heart attack symptoms. I have heartburn, indigestion, difficulty breathing, and some chest discomfort in my upper left chest area. Do these sound like anxiety symptoms?

doctor1 MD

Good evening, i have been prescribed Lyrca and have been taking it for only three days. I take my dose at night and have been having very bad anxiety, chest pains, and burning sensation in my stomach usually several hours after i have taken it. Are these common side effects and should i notify my physician asap?

doctor1 MD

Have been on duromine 30mg for about four days now. I experienced sleeplessness, dizziness, dry mouth nervousness and anxiety during the first three days. On my fouth day I added up. heart palpitations which lasted for about eight hours n after I had chest pains. Am not when to pains n discomfort will disappear since am currently experiencing it. Please advice me should I continue or discontinue. If I should what are the possible implications.

Recent questions on  Ibuprofen

doctor1 MD

I m using a Lidoderm patch for (light) shoulder pain. I had a rotator cuff tear surgery in Oct. 2013. At times I get pain in the shoulder (while exercising and/or playing tennis). Is Lidoderm the same as ibuprofen except it is in a patch form? Thanks for replying.

doctor1 MD

Hi, it has been a week now since I donated blood and there is terrible bruising along the side and right above where they placed the needle. There is also a stiff tightening pain as I move my arm that goes from my elbow up towards my shoulder. I ve taken aspirin and ibuprofen occasionally to try and ease the pain but nothing has helped. I even tried icing it on and off the first few days after, which was recommended by our American Red Cross donation center. Should I be concerned?

doctor1 MD

I take Ms continued 15mg every 12 hours for pain management.. My next doc appt is tomorrow I m down to my last pill and due to either humidity or it got wet, it broke into 3 peices.... Can I still take it or will the break cause an over dose I hurt extremely bad and my ibuprofen is not helping... I m scared to take it but hurt very much.. Please advise..

doctor1 MD

52 yo f. CBC within Normal limits. TSH within normal limits. Negative DM. 5 5 250 lbs. (Was maintaining 208 lbs until after 4 surgeries for Basal Cell Carcinoma. Moh s under and into R Nares positive results. Other 3 surgeries without clear parameters and was stated deep extensive BCC.) Dx with Depression and elevated cholesterol. Present meds; Effexor xr 75mg daily, Wellbutrin 100 mg twice daily, Pravastatin 20 mg daily. Problem; Constant fatigue, decreased ROM with L arm after surgery in 2012, constant pain L arm and feels as if bone will break (upper arm), Pain area increasing L arm then to L shoulder to both shoulders, Left neck with noted lumps, also lumps along collar bone bilat, pain at tongue base. No redness in throat and is not scratchy sore but yes noted pain, also head aches and pain was not relieved with 800 mg Ibuprofen and rest. Now I am noting bilat lower extremity edema and feels tight. Had the BCC for 4 years prior to surgery thinking is was psoriasis. L arm area was size of a quarter and increasing, L arm was greater than a nickle in size and a horn noted R deltoid area. Thank you

doctor1 MD

I am 14 weeks pregnant with twins. For the past 3 days am having severe shooting pain in my arms and shoulders. It started with left hand now moved to right hand. Even my right knee, ankle and thighs have started to pain. I have applied pain...

doctor1 MD

I'm 27 year old female from past few days I have got joint pains . especially while climbing up and down the stairs along with the cracking sound. went to orthopedician they suggested couple of tests related to auto immune arthiritis, results are...

doctor1 MD

My left testicle has been giving me slight pain and discomfort for around a week now. Especially when I lay on my side to go to sleep, it floats substantially in front of my right testicle. When I m standing it is more elevated than my right, and...